MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); RESERVOIR LEVEL SENSOR

SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); RESERVOIR LEVEL SENSOR
Model Number QLS1-200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of logs completed.Logs reveal a sensor link error occurred while blood sync data was loading to the sensor, the pump was stopped due to the error and was expected due to uneven mixing in the reservoir.Error self-rectified after less than 1s.There would be no risk of patient harm as a result of this.Spectrum medical is working on an improvement.
 
Event or Problem Description
User reported that after 25 seconds of the commencement of bypass, with fluid level above safe flow level and during blood mixing, the level sensor malfunction (10810) alarmed with a pump stop for 4.5 sec.Sensor error self corrected and flows returned to pre-alarm setting.There was no patient harm as a result of this.

Brand Name
QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)
Common Device Name
RESERVOIR LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22182781
Report Number3006073153-2025-00139
Device Sequence Number15579730
Product Code DRY
UDI-Device Identifier05060434421890
UDI-Public05060434421890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLS1-200
Device Catalogue Number51-000069-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown